# SDR AALA201709299024

- Difficulty date: September 28, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 13,191 hours, 5,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY THE L1 DOOR HAS A DETACHED LENS.    REPLACED THE LENS IAW AMM 33-51-01.  OPS CHECKED GOOD.
